# SDR ASAA2022070238890

- Difficulty date: July 2, 2022
- Submitted: July 5, 2022
- Operation: Air carrier
- Aircraft: N615AS
- Make and model: Boeing 737790
- Aircraft serial: 30344
- Aircraft time: 68,184 hours, 34,891 cycles
- System (JASC): 2430 · DC Generating System
- Part: Transformer
- Part number: 0802070501
- Part serial: 1015
- Condition: Burned
- Location: E/E Rack E4
- Part time: 71,486 hours, 30,229 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

"ELEC" LIGHT ON OVERHEAD PANEL ILLUMINATED SHORTLY AFTER LANDING. AFT GALLEY FLIGHT ATTENDANT REPORTED UNUSUAL ODOR COMING FROM VICINITY AS "PLASTICY". LEVEL ONE AIR QUALITY EVENT. GROUNDED - YES. A/C HAS HISTORY OF SAME FAULT REF LOG 60493658. PERFORMED ELEC LIGHT BITE REF B737-700 FIM 24-31 TASK 801. FAULT "BAT CHGR #1" LOGGED. REMOVED AND REPLACED RECIRULATION AIR FILTER REF B737-700 AMM 21-25-01. REMOVED AND REPLACED WATER SEPARATOR COALESCER BAGS ON LEFT AND RIGHT WATER SEPARATORS REF AMM 21-51-05-400-801. EVIDENCE OF TR UNIS 3 AND 2 BURNING FOUND AREA DIRECTLY ABOVE E4-2 RACK COMPONENTS CHARRED (BELOW E4-1 COMPONENTS). REPLACED THE #2 AND #3 TR UNITS PER AMM 24-32-11/401. OPS CHECKS REQ'D REPLACED THE SELCAL DECORDER REF AMM 23-28-11/401. REPLACED THE CABIN TEMP CONTROLLER PER AMM 23-51-01/401. REPLACED THE RH FRONT AND LH SIDE WHCU'S REF AMM 30-41-11/401.
